Texas, 2005

Hail in Texas, July 1, 2005

July 1, 2005 · NWS OUN · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Jul 1, 9:08 PM CST, 1 hour 42 minutes earlier.

Area forecast discussion, Jul 1, 9:08 PM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1008 PM CDT FRI JUL 1 2005

.UPDATE...
HIGH PLAINS CONVECTION SO FAR HAS SHOWN LITTLE IN WAY OF UPSCALE
ORGANIZATION. BUT LLJ IS PROGGED TO INCREASE...AND THIS MAY AID IN
MCS FORMATION. AT THIS TIME...MCS DEVELOPMENT APPEARS MOST LIKELY
OVER TX WHERE LLJ WILL INTERSECT REMNANT SFC BOUNDARY AND CURRENT
CONVECTION IS MORE CONCENTRATED. MOST OF THIS ACTIVITY WILL LIKELY
PASS TO S OF OUR CWA...BUT SW CORNER IS ALREADY IN IT AND THUS
WILL ADJUST POPS ACCORDINGLY. ELSEWHERE HAVE LOWERED OVERNIGHT
POPS IN MOST AREAS...KEEPING HIGHER POPS OUT W PER EXPECTED LLJ
AXIS AND LATEST MODEL QPFS. WILL CONTINUE TO MONITOR CENTRAL
PLAINS CONVECTION FOR POTENTIAL INCREASE IN COVERAGE/INTENSITY/
ORGANIZATION AS IT ROLLS SE.

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

24/30

In the hours before

Special weather statement, Jul 1, 8:47 PM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
947 PM CDT FRI JUL 1 2005

TXZ087-020300-
KNOX TX-
947 PM CDT FRI JUL 1 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KNOX COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST OF BENJAMIN AT
947 PM CDT...MOVING EAST AT 30 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN KNOX COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Special weather statement, Jul 1, 9:13 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1013 PM CDT FRI JUL 1 2005

TXZ087-020330-
KNOX TX-
1013 PM CDT FRI JUL 1 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KNOX COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF TRUSCOTT AT
1013 PM CDT...MOVING EAST AT 30 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN KNOX COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Special weather statement, Jul 1, 9:45 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1045 PM CDT FRI JUL 1 2005

TXZ084-087-020400-
FOARD TX-KNOX TX-
1045 PM CDT FRI JUL 1 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND KNOX COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF GILLILAND AT 1045
PM CDT...MOVING EAST AT 20 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN FOARD AND KNOX COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

30
Special weather statement, Jul 1, 10:09 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1109 PM CDT FRI JUL 1 2005

TXZ084-020430-
FOARD TX-
1109 PM CDT FRI JUL 1 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER FOARD COUNTY AT 1109 PM CDT...
MOVING SOUTH AT 15 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN FOARD COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Special weather statement, Jul 1, 10:31 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1131 PM CDT FRI JUL 1 2005

TXZ083-020445-
HARDEMAN TX-
1131 PM CDT FRI JUL 1 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF GOODLETT AT
1131 PM CDT...MOVING SOUTH AT 15 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN HARDEMAN COUNTY...INCLUDING THE CITY OF QUANAH...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

30
Special weather statement, Jul 1, 10:36 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1136 PM CDT FRI JUL 1 2005

OKZ033-020500-
HARMON OK-
1136 PM CDT FRI JUL 1 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARMON COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER HOLLIS AT 1136 PM CDT...MOVING
SOUTHEAST AT 20 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN HARMON COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Knox

When
July 1, 10:50 PM CST
Where
Knox County, 3 mi N of Goree
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
33.517, -99.517

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, July 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5468394.